Thread: Serious question.
07-19-2005, 04:06 PM #1
I'm currently 14 days into my PCT using Clomid at 50mg per day. Yesterday I was feeling around and noticed a sore, swollen lump in my groin. After researching it sounds alot like a swollen lymph node.
To compound the problem, I've had trouble falling asleep and staying asleep and have woken up with my shirt and pillow soaked in sweat. I also get the chills off and on with the hot flashes.
Can Clomid be the cause of this? Is 2 weeks of PCT enough after a short Winny cycle? Has anyone else had this problem?
07-19-2005, 04:09 PM #2
Have been getting headaches too.
07-19-2005, 04:47 PM #3Originally Posted by gsxxr
i second that def go see the doc,can you be sure thats all it is get some peace of mind and go get it checked out.
Originally Posted by homeboybonanza
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)